# SDR ASAA0956254

- Difficulty date: July 22, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 11,298 hours, 3,584 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 9570
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 11,298 hours, 3,584 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE HIGH STAGE VALVE FAILED HEALTH CHECK.  REMOVED AND REPLACED HIGH STAGE VALVE ON NR 2 ENGINE PER MM 36 11 06 000 801 AND MM 36 11 06 400 801.  ACCOMPLISHED NR 2 ENGINE HIGH STAGE VALVE INSTALLATION TEST PER MM 36 11 06 400 801 STEP G, TESTS GOOD.
